# SDR FDEA2019100752439

- Difficulty date: October 5, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 528 BEADED   DOUBLER FOUND CRACKED REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE APPROXIMATELY XOS 528   BEADED DOUBLER AREA AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
